# SDR CALA2022060101413

- Difficulty date: June 1, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N79011
- Make and model: Boeing 777224
- Aircraft serial: 29859
- Aircraft time: 104,291 hours, 10,562 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Saaru
- Part number: HG2040AD04
- Condition: Unserviceable
- Location: N/A
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SAARU FAILURE EEC ENG LR FAILURE PERFORMED BITE TEST PER TASK 34-21-00-810-898. FAULTED SAARU. R&R SAARU IRW AMM 34-21-02 OPS CHECK OK NO ACTIVE MSG OK TO CONT. ADD EMP:U297597 ADD FAULT:34-38820 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1135264  SN OFF 0304 UNIT, SAARU, SE  OFF 23-3421-9-0001 0304 ON 23-3421-9-0001 7685
